RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 8, Pages 69–73 (Mi ivm9144)  

This article is cited in 1 scientific paper (total in 1 paper)

On boundary-value problem for functional-differential hyperbolic equation of the third order

E. A. Utkina

Kazan (Volga Region) Federal University, 18 Kemlyovskaya str., Kazan, 420008 Russia

Abstract: We consider boundary-value problem for functional-differential factorized hyperbolic equation of the third order not investigated earlier. We prove the existence and uniqueness of its solution.

Keywords: factorized hyperbolic equation, boundary-value problem, equation with shift of arguments in sought-for function.

Full text: PDF file (150 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:8, 60–63

Bibliographic databases:

UDC: 517.956
Received: 23.01.2015

Citation: E. A. Utkina, “On boundary-value problem for functional-differential hyperbolic equation of the third order”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 8, 69–73; Russian Math. (Iz. VUZ), 60:8 (2016), 60–63

Citation in format AMSBIB
\Bibitem{Utk16}
\by E.~A.~Utkina
\paper On boundary-value problem for functional-differential hyperbolic equation of the third order
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 8
\pages 69--73
\mathnet{http://mi.mathnet.ru/ivm9144}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 8
\pages 60--63
\crossref{https://doi.org/10.3103/S1066369X16080077}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409303600007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84976423774}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9144
  • http://mi.mathnet.ru/eng/ivm/y2016/i8/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. T. Asanova, A. E. Imanchiev, Zh. M. Kadirbaeva, “O razreshimosti nelokalnoi zadachi dlya sistemy differentsialnykh uravnenii sobolevskogo tipa s mnogotochechnym usloviem”, Izv. vuzov. Matem., 2019, no. 12, 3–15  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:96
    Full text:25
    References:24
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020